# SDR DHL2005748536

- Difficulty date: August 25, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 950F + 6, STR 28R IS CORRODED.  CUT OUT DAMAGED AREA OF STR 28R AT BS950F +6 DIM 39".  REPLACED WITH FILLER P/N BAC 1509-100204 PO NR 5314211 7075T6 39" AND 2EA  SPLICES 7075T6 PO NR 5314245 PART FLT 092205  21 1/2" IAW B727 SRM 51-10-3 FIG1 AND COTNEY AERO INC DWG NR AA00-53-R01, REV IR.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW COTNEY AERO INC DWG NR AA00-53-R01, REV IR
